# SDR HNAA2021100600489

- Difficulty date: September 8, 2021
- Submitted: October 6, 2021
- Operation: Air carrier
- Aircraft: N636AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145160
- Aircraft time: 47,747 hours, 44,977 cycles
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E879830 - LH ENGINE PYLON FWD YOKE UPPER AFT JO-BOLT HOLE DAMAGED. (LOCATED AT OUTBD EDGE OF PYLON UPPER SKIN). .... LH ENGINE PYLON FWD YOKE UPPER AFT JO-BOLT HOLE DAMAGED. (LOCATED AT OUTBD EDGE OF PYLON UPPER SKIN)
